# SDR CA990728068

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 7414 · Magneto/Distributor
- Part: Screw
- Condition: Loose
- Location: Magneto
- Component: Bosch, SB9RU3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCREW SECURING ROTOR ASSY TO DISTRIBUTOR DRIVE GEAR FELL OUT BECOMING ENTANGLED IN GEAR TEETH ON DRIVE GEAR (FIBER), ALL WERE BROKEN OFF.  ROTOR FELL DOWN JAMMING THE COIL AND CASE.  THIS IS THE SECOND TIME THIS HAS OCCURRED.  PREVIOUSLY, LOOSE SCREWS WERE FOUND DURING INSPECTION.
